# SDR DL72S971309

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Motor
- Part number: MS9391130ZE4C
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT FL 310, LOSS QUANTITY AND PRESSURE ON HYD SYS-A.  FOUND FLAP HYD POWER UNIT LEAKING FLUID.  REPLACED RT OTBD FLAP DRIVE MOTOR.
